# SDR ASAA11510869

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,590 hours, 5,091 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW OVHT LIGHT ILLUMINATED DURING PREFLIGHT.  PERFORMED BITE CHECK OF LT SIDE WHCU.  FOUND LT SIDE SENSOR FAULT.  PERFORMED FIM TASK 30 41 00 810 811.  ON LT SIDE WINDOW SWAPPED SENSOR TO SPARE SENSOR.  SYSTEM OPS CHECK NORMAL PER AMM 30 41 00 710 801.
